Alert archive / Oregon / High Wind Watches in 2017

High Wind Watch 5, NWS Medford, OR

February 7, 2017Siskiyou County, California; 5 counties in Oregon

NWS Medford, OR issued this high wind watch at Feb 7, 2017, 3:18 AM PST for Siskiyou County, California; 5 counties in Oregon. It took effect at Feb 8, 2017, 4:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 7, 2017, 3:18 AM PST (11:18 UTC)
In effect from
Feb 8, 2017, 4:00 PM PST
Expired
Feb 7, 2017, 3:18 PM PST
In force
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 65 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

368 
WWUS76 KMFR 071118
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
318 AM PST Tue Feb 7 2017

ORZ030-031-080100-
/O.NEW.KMFR.HW.W.0006.170207T1800Z-170208T0600Z/
/O.NEW.KMFR.HW.A.0005.170209T0000Z-170210T0000Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
318 AM PST Tue Feb 7 2017

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

* Winds...Southwest 30 to 40 mph with gusts to 60 mph. 

* Timing...Winds increase this morning and will diminish tonight.
  Winds will increase again Wednesday into Thursday. 

* Locations include...Highway 31 from Paisley to Summer Lake. 

* Impacts...Strong winds will cause difficult travel on area
  roadways...especially for high profile vehicles. Structural
  damage...tree damage...and power outages are all possible.

* View the hazard area in detail at http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage. Travel will be
impacted, especially for high profile vehicles.

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

ORZ021-022-080100-
/O.NEW.KMFR.HW.A.0005.170209T0000Z-170209T2100Z/
South Central Oregon Coast-Curry County Coast-
Including the cities of Bandon, Port Orford, Brookings, Harbor, 
and Gold Beach
318 AM PST Tue Feb 7 2017

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

* Winds...South 30 to 40 with gusts to 60 mph possible.

* Locations include...Bandon...Port Orford...Gold
  Beach...Brookings...Highway 101.

* Impacts...Strong winds and heavy...driving rain may make travel
  difficult on area roadways...especially for high profile 
  vehicles. Structural damage...tree damage...and power outages 
  are all possible. 

* View the hazard area in detail at http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

CAZ081-080100-
/O.NEW.KMFR.HW.A.0005.170209T0000Z-170210T0000Z/
Central Siskiyou County-
Including the city of Weed
318 AM PST Tue Feb 7 2017

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

* Winds...South 30 to 40 with gusts to 60 mph possible.

* Locations include...Interstate 5 from Weed to Yreka.

* Impacts...Strong winds may make travel difficult on area
  roadways...especially for high profile vehicles. Structural
  damage...tree damage...and power outages are all possible. 

* View the hazard area in detail at http://weather.gov/medford/hazard

Precautionary/preparedness actions...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

SK
1 follow-up statement
075 
WWUS76 KMFR 072318
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
318 PM PST Tue Feb 7 2017

...East Side moderate to strong winds winding down this 
evening...
...Moderate to strong winds expected Wednesday and Thursday...

.Gusty winds east of the Cascades will gradually diminish through
this evening. Another strong frontal system will move into the are
Wednesday continuing through Thursday. This strong frontal system
will bring another round of moderate to strong winds to much of 
the area.

ORZ030-031-081600-
/O.UPG.KMFR.HW.A.0005.170209T0000Z-170210T0000Z/
/O.NEW.KMFR.WI.Y.0009.170209T0600Z-170210T0000Z/
/O.NEW.KMFR.HW.W.0007.170208T2100Z-170210T0000Z/
/O.NEW.KMFR.WI.Y.0008.170207T2318Z-170208T0600Z/
/O.CON.KMFR.HW.W.0006.000000T0000Z-170208T0600Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the city of Lakeview
318 PM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO 4 PM PST
THURSDAY...
...HIGH WIND WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 4 PM PST
THURSDAY...

A high wind warning and wind advisory are in effect until 10 PM 
PST this evening. The National Weather Service in Medford has 
issued another High Wind Warning for the next storm...which is in
effect from 1 PM Wednesday to 4 PM PST Thursday. In addition...a 
Wind Advisory has been issued and is in effect from 10 PM 
Wednesday to 4 PM PST Thursday. 

* Winds this evening...Southwest 20 to 30 mph with gusts 50 to 60
  mph.

* Winds Wednesday into Thursday...Southwest 30 to 40 mph with
  gusts 50 to 80 mph.

* Timing...Winds will diminish tonight. Winds will increase again
  Wednesday into Thursday. 

* Locations this evening...Warning level winds will be in the
  mountain above 5500 feet. Advisory level winds are expected
  along Highway 31 from Paisley to Summer Lake, near Adel, and
  much of the area east of Lakeview

* Locations Wednesday and Thursday...Warning level winds are
  expected at Summer Lake and Paisley, as well as at mid and high
  elevations across the area. Most of the rest of the area will
  experience advisory level winds to include Lakeview and Silver
  Lake.

* Impacts...Strong winds will cause difficult travel on area 
  roadways...especially for high profile vehicles. Structural 
  damage...tree damage...and power outages are all possible. 

Precautionary/preparedness actions...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage. Travel will be
impacted, especially for high profile vehicles.

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.
&&

$$

CAZ085-081600-
/O.NEW.KMFR.HW.W.0007.170208T2100Z-170210T0000Z/
/O.NEW.KMFR.WI.Y.0008.170207T2318Z-170208T0600Z/
/O.NEW.KMFR.WI.Y.0009.170209T0600Z-170210T0000Z/
Modoc County-
Including the city of Alturas
318 PM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 4 PM PST
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO 4 PM PST
THURSDAY...

The National Weather Service in Medford has A Wind Advisory that 
is in effect until 10 PM PST this evening. A High Wind Warning 
has also been issued...which is in effect from 1 PM Wednesday to 
4 PM PST Thursday. In addition... a Wind Advisory has been issued.
This Wind Advisory is in effect from 10 PM Wednesday to 4 PM PST 
Thursday. 

* Winds through this evening...Southwest 20 to 30 mph with gusts
  45 to 55 mph.

* Winds Wednesday through Thursday...Southwest 20 to 40 mph with
  gusts 45 to 75 mph.

* Timing...Winds will gradually diminish this evening. Winds will
  then increase again Wednesday afternoon and reach a peak on
  Thursday.

* Locations include... Mainly elevations above 5000 feet this 
evening. Wednesday through Thursday all of the area will 
experience advisory level conditions. Warning level winds are 
expected at mid and upper elevations.

* Impacts...These winds will make travel more difficult,
  especially for high profile vehicles. The combination of high 
snow levels, wind, and rainfall could also lead to downed trees 
and power lines, especially at higher elevations. 

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage. Travel will be
impacted, especially for high profile vehicles.

A Wind Advisory means that winds of 35 mph are expected with 
higher gusts possible. Winds this strong can make driving 
difficult, especially for high profile vehicles. Use extra 
caution.

&&

$$

ORZ021-022-081600-
/O.UPG.KMFR.HW.A.0005.170209T0000Z-170209T2100Z/
/O.NEW.KMFR.HW.W.0007.170209T0000Z-170209T2100Z/
South Central Oregon Coast-Curry County Coast-
Including the cities of Bandon, Port Orford, Brookings, Harbor, 
and Gold Beach
318 PM PST Tue Feb 7 2017

...HIGH WIND WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 1 PM PST
THURSDAY...

The National Weather Service in Medford has issued a High Wind
Warning...which is in effect from 4 PM Wednesday to 1 PM PST
Thursday. 

* Winds...South 30 to 40 with gusts to 60 to 70 mph.

* Timing...Wednesday afternoon through early Thursday afternoon.
  The strongest winds are expected to be late Wednesday night
  through Thursday morning.

* Locations include...Bandon...Port Orford...Gold Beach... 
  Brookings...Highway 101. 

* Impacts...Strong winds and heavy...driving rain may make 
  travel difficult on area roadways...especially for high 
  profile vehicles. Structural damage...tree damage...and power 
  outages are all possible. 

Precautionary/preparedness actions...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage. Travel will be
impacted, especially for high profile vehicles.

&&

$$

CAZ081-081600-
/O.UPG.KMFR.HW.A.0005.170209T0000Z-170210T0000Z/
/O.NEW.KMFR.HW.W.0007.170208T1800Z-170209T1800Z/
Central Siskiyou County-
Including the city of Weed
318 PM PST Tue Feb 7 2017

...HIGH WIND WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM PST
THURSDAY...

The National Weather Service in Medford has issued a High Wind
Warning...which is in effect from 10 AM Wednesday to 10 AM PST
Thursday. The High Wind Watch is no longer in effect. 

* Winds...South 30 to 40 with gusts to 65 mph possible.

* Timing...Winds will reach advisory levels late Wednesday
  morning, and then will increase to warning levels Wednesday
  night into Thursday morning.

* Locations include...Interstate 5 from Weed to Yreka.

* Impacts...Strong winds may make travel difficult on area 
  roadways...especially for high profile vehicles. Structural 
  damage...tree damage...and power outages are all possible. 

Precautionary/preparedness actions...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage. Travel will be
impacted, especially for high profile vehicles.

&&

$$

CAZ083-081600-
/O.NEW.KMFR.HW.W.0007.170209T0600Z-170210T0000Z/
North Central and Southeast Siskiyou County-
318 PM PST Tue Feb 7 2017

...HIGH WIND WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 4 PM PST
THURSDAY...

The National Weather Service in Medford has issued a High Wind
Warning...which is in effect from 10 PM Wednesday to 4 PM PST
Thursday. 

* Winds...South and southwest 50 mph with gusts 75 mph.

* Timing...Late Wednesday evening through Thursday afternoon.

* Locations include...All areas above 6000 feet. Also, the Bolam
  area. 

* Impacts...The combination of high elevation rain and wind could
  lead to tree damage in some areas. This could lead to branches
  on the road and, possibly, power outages.

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained wind speeds of at least 50 mph, or
gusts of 75 mph or stronger may occur. Continue to monitor the
latest forecasts.

&&

$$

ORZ026-081600-
/O.NEW.KMFR.WI.Y.0009.170208T1800Z-170209T1800Z/
Jackson County-
Including the city of Ashland
318 PM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM PST
THURSDAY...

The National Weather Service in Medford has issued a Wind
Advisory...which is in effect from 10 AM Wednesday to 10 AM PST
Thursday. 

* Winds...southeast 20 to 30 mph with gusts around 45 mph.

* Timing...Late Wednesday morning through late Thursday morning.

* Locations include...Ashland, Talent, East Medford, and
  Interstate 5 from near Ashland to Talent. 

* Impacts...Loose material could be blown about. Driving could be
  difficult, especially for high profile vehicles. 

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A Wind Advisory means that winds of 25 to 39 mph are 
expected with higher gusts possible. Winds this strong can make 
driving difficult, especially for high profile vehicles. Use 
extra caution.

&&

$$

CAZ084-ORZ029-081600-
/O.NEW.KMFR.WI.Y.0009.170209T0600Z-170210T0000Z/
Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin-
318 PM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO 4 PM PST
THURSDAY...

The National Weather Service in Medford has issued a Wind
Advisory...which is in effect from 10 PM Wednesday to 4 PM PST
Thursday. 

* Winds...south to southwest 20 to 30 mph with gusts 45 to 55 mph.

* Timing...Late Wednesday evening through Thursday afternoon.

* Locations include...Macdoel and areas mainly east of highway 97.

* Impacts...Loose material could be blown about. Driving could be
  difficult, especially for high profile vehicles.

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

ORZ023>025-081600-
/O.NEW.KMFR.WI.Y.0009.170209T0600Z-170210T0000Z/
Central Douglas County-Eastern Curry County and Josephine County-
Eastern Douglas County Foothills-
318 PM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO 4 PM PST
THURSDAY...

The National Weather Service in Medford has issued a Wind
Advisory...which is in effect from 10 PM Wednesday to 4 PM PST
Thursday. 

* Winds...southwest 20 to 30 mph with gusts 45 to 55 mph.

* Timing...Late Wednesday evening through Thursday afternoon.

* Locations include...Obrien, Agness, Azalea, and all areas above
  sheltered valley locations.

* Impacts...Loose material could be blown about. Driving could be
  difficult, especially for high profile vehicles. The combination
  of oversaturated soil and wind could cause some trees to uproot,
  which could lead to power outages.

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A Wind Advisory means that winds of 25 to 39 mph are expected 
with higher gusts possible. Winds this strong can make driving 
difficult, especially for high profile vehicles. Use extra 
caution.

&&

$$

ORZ027-028-081600-
/O.NEW.KMFR.HW.A.0006.170209T0600Z-170209T2000Z/
South Central Oregon Cascades-
Siskiyou Mountains and Southern Oregon Cascades-
Including the city of Crater Lake
318 PM PST Tue Feb 7 2017

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

The National Weather Service in Medford has issued a High Wind
Watch...which is in effect from Wednesday evening through
Thursday morning. 

* Winds...South to southwest 50 to 60 mph with gusts 75 to 80 
  mph. 

* Timing...Late Wednesday evening through Thursday morning.

* Locations include...Elevations above 5500 feet to include Crater
  Lake National Park and Mount Ashland.

* Impacts...The combination of high elevation rain and wind could
  lead to tree damage in some areas. This could lead to branches 
  on the road and, possibly, power outages. 

* View the hazard area in detail at 
  http://weather.gov/medford/hazard 

Precautionary/preparedness actions...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained wind speeds of at least 50 mph, or
gusts of 75 mph or stronger may occur. Continue to monitor the
latest forecasts.

&&

$$

BTL

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Feb 6, 9:27 PM PST, 5 hours 51 minutes earlier.

Area forecast discussion, Feb 6, 9:27 PM PST, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Medford OR
927 PM PST Mon Feb 6 2017

.UPDATE...Latest forecast for the Pit river in Modoc county show
the river reaching flood stage earlier that previous forecast
indicated, and have issued a Flood warning for the Pit river at
Canby. Sven

&&

.PREV DISCUSSION... /Issued 243 PM PST Mon Feb 6 2017/

DISCUSSION...Current satellite and radar images are already showing
the white of the eyes with precipitation already starting to reach
the northern California/southwest Oregon coast. This will increase
over time and will spread into northern California early this
evening and later this evening and tonight in Oregon. Colder air is
still in place and snow levels are lower. This will result in the
potential for significant snow in northern California early this
evening and later this evening for the Oregon Cascades and eastside.
Thus have issued a winter storm warning for portions of these areas.
The timing of when the warm from moves through and snow levels come
up will is going to be a key factor in storm total snow. For
example, if the warm front lifts north quicker, then snowfall
accumulations will end up lower than what's currently forecast.
Right now, the models are in pretty good agreement with the timing
of the warm frontal passage. In addition we could be looking at a 4-
6 hour period of heavy snow with snowfall rates anywhere between 1-3
inches per hour in the Siskiyous, Cascades, portions of the eastside
and the Warners east of Alturas.

The tricky part west of the Cascades is whether or not we'll get any
snow down to the lower passes north of Medford tonight. Model
guidance is divided in just how low snow levels will be, with the
GFS/ECMWF staying up above 2500 feet for the event. The NAM12 is
notably colder as precipitation arrives this evening and with some
wet-bulb effect expected, heavier precipitation rates could lower
the snow level more than the global models indicate. Right now, it
looks like there could be a slushy inch of wet snow at Sexton,
Smith, Stage Road and Canyon Creek passes before precipitation
changes to rain by Tuesday morning. It isn't out of the realm of
possibility that we see snow reach all the way down to places like
Hayes Hill Summit and Barton Road on I-5, which are both closer to
1500 feet. These areas have all been known to do that from time to
time. Please see NPWMFR for more details.

Once the warm front moves through, snow levels will shoot up rather
quickly to 6500 to 7000 feet early to mid morning Tuesday in
northern California and late morning or early afternoon in Oregon
and snow will quickly change over to rain. Precipitation will
gradually decrease Tuesday afternoon and we should catch a relative
break in rainfall Tuesday night into early Wednesday morning.

Another round of moderate to heavy precipitation with tropical
connection could impact the area Wednesday afternoon through
Wednesday night. Snow levels will be high, so the only areas that
may get impacted from road snow should be around Crater Lake. Also we
could be dealing with another round of moderate to strong winds at
the coast and east of the Cascades. This is still a ways out so the
details could change. there could be a concern for flooding on
creeks and streams. Mainstem rivers will heed to be monitored
closely. Given we have several headlines out, decided to hold off
on any wind headlines at this time. -Petrucelli

Long Term...Friday through Monday...By Friday, the atmospheric
river from the short term will have sagged well south of us.
However, the main upper low and its attendant secondary cold front
will move through Friday and bring another round of moderate
precipitation. Snow levels will be much lower than preceding days,
dropping to 4500 feet Friday morning and then 3500 feet by day's
end. This may lead to some travel issues from snow in the mountain
passes and portions of the east side. An end to our latest spate of
stormy weather is in sight by next weekend, however, as an upper
ridge builds in over the PacNW. It looks like a dry and potentially
mild weekend coming up depending on the amount of fog and low cloud
we get in the valleys. -Wright

&&

.AVIATION...07/00Z TAF Cycle...A strong warm front will move north
into the area between 03Z and 12Z tonight. This will bring mainly
VFR ceilings to start tonight though with local MVFR and mountain
obscuration. Conditions will deteriorate overnight into Tuesday
morning with mainly MVFR and widespread mountain obscuration and
precipitation. Precipitation will be locally moderate to heavy with
the potential for LIFR. The freezing level near 3500 feet will rise
to around 7500 feet by Tuesday morning. The front will weaken
Tuesday afternoon with lingering showers and areas of MVFR with
mountain obscuration. -DW

&&

.MARINE...Updated 600 PM PST Monday 6 February 2017...A warm front
will move through with rain late this evening through Tuesday
morning. This will result in southerly winds backing to east to
northeast by Tuesday morning. Moderate but steep wind wave and fresh
southerly swell will persist this evening. Winds and seas diminish
late tonight through Tuesday. But, south winds begin to increase
Tuesday night ahead of a strong cold front. A gale watch has been
issued for Wednesday afternoon through Thursday morning with very
good model agreement that there will be at least a solid gale force
wind evening. The 12Z GFS is the strongest and suggests storm force
winds are possible during the peak of the event late Wednesday night
into early Thursday morning. These strong winds will produce high to
very high seas due to very steep southerly wind waves and fresh
swell. Seas may reach 18 to 22 ft with a dominant period of around
11 seconds. Weaker fronts will follow late in the week. This is
likely to result in some improvement in conditions later Thursday
into the weekend but with seas remaining high through Friday night
and periods of advisory strength winds. -DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until 10 AM PST Tuesday for ORZ029>031.
     Winter Storm Warning until 10 AM PST Tuesday for ORZ029>031.
     Winter Weather Advisory until 10 AM PST Tuesday ABOVE 2000 FEET
     for for ORZ023>026.
     Winter Weather Advisory until 10 AM PST Tuesday for ORZ027-028.
     Winter Storm Warning until 10 AM PST Tuesday for ORZ027-028.

CA...Winter Weather Advisory until 7 AM PST Tuesday for CAZ082.
     Winter Storm Warning until 7 AM PST Tuesday for CAZ082.
     Winter Weather Advisory until 7 AM PST Tuesday ABOVE 3500 FEET
     for for CAZ080-081.
     Winter Weather Advisory until 7 AM PST Tuesday for CAZ083>085.
     Winter Storm Warning until 7 AM PST Tuesday for CAZ083-085.

Pacific Coastal Waters...Gale Watch from Wednesday afternoon through Thursday morning for
     PZZ350-356-370-376.
     Small Craft Advisory until 10 PM PST this evening for
     PZZ350-356-370-376.

SBN/SBN/SBN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:04 PM PSTRiver Flood WatchMFRModoc2 hr
Feb 6, 9:11 PM PSTRiver Flood WarningMFRModoc6 days
Feb 7, 4:20 AM PSTFlood WatchMFRModoc, Siskiyou62 hr
Feb 7, 8:37 AM PSTRiver Flood WatchMFRSiskiyou30 hr
Feb 7, 8:37 AM PSTRiver Flood WatchMFRSiskiyou30 hr
Feb 7, 3:18 PM PSTHigh Wind WarningMFRModoc, Siskiyou51 hr
Feb 7, 3:18 PM PSTWind AdvisoryMFRModoc6 hr
Feb 7, 3:18 PM PSTWind AdvisoryMFRModoc, Siskiyou51 hr
Feb 7, 3:18 AM PSTHigh Wind WarningMFRKlamath, Lake18 hr
Feb 7, 8:37 AM PSTRiver Flood WatchMFRKlamath, Lake30 hr
Feb 7, 3:07 PM PSTGale WarningMFR43 hr
Feb 7, 3:07 PM PSTSmall Craft AdvisoryMFR25 hr
Feb 7, 3:07 PM PSTStorm WatchMFR12 hr
Feb 7, 3:18 PM PSTHigh Wind WatchMFRDouglas, Jackson, Josephine, Klamath12 hr

Nearby

High Wind Watches in Oregon, 2017High Wind Watches in California, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.